Professor and Department Chair Address Information Office: 258A Shelby Center Voice: (256) 824-6470 Fax: (256) 824-6173 E Mail: email@example.com Education Ph.D. (Math) University of Tennessee, 1987 M.S. (Applied Math) Huazhong University of Science and Technology, 1981 Research Interests Dynamical Systems, Differential Equations, Difference Equations, Population Dynamics, Dynamics of Infectious Diseases, Environmental Modeling and Analysis, and Mathematical Ecology Professional Experience 2005 - present, Chair, Department of Mathematical Sciences, University of Alabama in Huntsville 2000 - present, Professor, Department of Mathematical Sciences, University of Alabama in Huntsville 2001 Spring, Visiting Professor, Department of Applied Mathematics, Xian Jiaotong University 1996 Summer, Visiting Associate Professor, Biometrics Unit, Cornell University 1995 - 2000, Associate Professor, Department of Mathematical Sciences, University of Alabama in Huntsville 1993, Visiting Scientist and Visiting Assistant Professor, Biometrics Unit, Center for Applied Mathematics, and Mathematical Science Institute, Cornell University 1992 - 2011, Consultant/Affiliate, Mathematical Modeling and Analysis Group, Theoretical Division, Los Alamos National Laboratory 1990 - 1995, Assistant Professor, Department of Mathematical Sciences, University of Alabama in Huntsville 1989 - 1991, Postdoctoral Fellow, Center for Nonlinear Studies, Theoretical Division, Los Alamos National Laboratory 1988 - 1989, Visiting Assistant Professor, Department of Mathematics, University of Arizona 1987 - 1988, Postdoctoral Research Associate and Visiting Assistant Professor, Department of Mathematics, University of Tennessee Professional Activities Associate Editor, Annals of Differential Equations Associate Editor, Journal of Biological Dynamics Associate Editor, Mathematical Biosciences and Engineering Selected Recent Publications Stage-structured wild and sterile mosquito population models and their dynamics, J. Biol. Dynam., http://dx.doi.org/10.1080/17513758.2016.1159740, (2016), (with Liming Cai, and Yang Li). A mathematical model for HTLV-I infection with two time delays, Math. Biosci. Eng., 12 (2015), 431-449, (with Xuejuan Lu, Lulu Hui, and Shengqiang Liu). Modeling releases of sterile mosquitoes with different strategies, J. Biol. Dynam., 9 (2015), 1-14, (with Zhiling Yuan). Dynamics of mosquitoes populations with different strategies for releasing sterile mosquitoes, SIAM, J. Appl. Math., 74 (2014),1786-1809, (with Shangbing Ai and Liming Cai). Stage-structured models for interacting wild and sterile mosquitoes, J. Shanghai Normal Univ. (Nat. Sci. Math.), 43 (2014), 511-522. Dynamics of interactive mosquito populations with two transgenes, J. Biol. Sys., 21 (2013), 1340003.1-21, (with Cuihong Yang). Disease prevention is goal for UAH math chair’s mosquito-control models, UAH Research News, (2013), (with Jim Steele). A mathematical model for control of vector borne diseases through media campaigns, Dis. Conti. Dyn. Sys. - B,18 (2013), 1909-1927, (with A.K. Misra and Anupama Sharma). Simple discrete-time malarial models, J. Diff. Eqns. Appl.,19 (2013), 649-666. Discrete-time models with mosquitoes carrying genetically-modified bacteria, Math. Biosci., 240 (2012), 35-44. Mosquito-stage-structured malaria models and their global dynamics, SIAM J. Appl. Math., 72 (2012), 1213-1237, (with Shangbing Ai and Junliang Lu). Modeling of transgenic mosquitoes and impact on malaria transmission, J. Biol. Dynam., 5 (2011), 474-494. Malaria model with stage-structured mosquitoes, Math. Biol. Eng., Math. Biosci. Eng., 8 (2011), 753-768. Dynamics of stage-structured discrete mosquito population models, J. Appl. Anal. Compt., 1 (2011), 53-67, (with Junliang Lu). Modeling of mosquitoes with dominant or recessive transgenes and Allee effects, Math. Biosci. Eng., 7 (2010), 99-121. Dynamical Modeling and Analysis of Epidemics, (Zhien Ma and Jia Li, Eds.), World Scientific, 2009. Simple stage-structured models for wild and transgenic mosquito populations, J. Diff. Eqns. Appl., 17 (2009), 327-347. Epidemic models with differential susceptibility and staged progression and their dynamics, Math. Biosci. Eng., 6 (2009), 321-332, (with J.M. Hyman). Malaria models with partial immunity in humans, Math. Biosci. Eng., 5 (2008), 789-801. Differential equations models for interacting wild and transgenic mosquito populations, J. Biol. Dynam., 2 (2008), 241-258. Continuous-time age-structured models in population dynamics and epidemiology, In Mathematical Epidermiology, (Fred Brauer, Pauline van den Driessche, and Jianhong Wu, Eds.), Springer, Berlin, (2008), 205-227, (with Fred Brauer). An extended discrete Ricker population model with Allee effects, J. Diff. Eqns. Appl., 13 (2007), 309-321, (with Baojun Song and Xiaohong Wang). Infection-age structured epidemic models with behavior change or treatment, J. Biol. Dynam., 1 (2007), 109-131, (with J.M. Hyman). Differential susceptibility and differential infectivity epidemic models, Math. Biosci. Eng., 3 (2006), 89-100, (with J.M. Hyman). Heterogeneity in modeling of mosquito populations with transgenic mosquitoes, J. Diff. Eqns. Appl., 11 (2005), 443-457. Differential susceptibility epidemic models, J. Math. Biol., 50 (2005), 626-644, (with J.M. Hyman). The Reproductive number for an HIV model with differential infectivity and staged progression, Linear Algebra Appl., 398 (2005), 101-116, (with J.M. Hyman). Epidemiological models for mutating pathogens, SIAM J. Appl. Math., 65 (2004), 1-23, (with Yicang Zhou, Zhien Ma, and J.M. Hyman). Simple mathematical models for interacting wild and transgenic mosquito populations, Math. Biosci., 189 (2004), 39-59. On coexistence of pathogens in a class of sexually-transmitted disease models, J. Math. Biol., 47 (2003), 547-568, (with Zhien Ma, S.P. Blythe, and C. Castillo-Chavez). Stability analysis for differential infectivity epidemic models, Nonlinear Analysis: Real World Appl., 4 (2003), 841-856, (with Zhien Ma and Jianping Liu). Modeling the impact of random screening and contact tracing in reducing the spread of HIV, Math. Biosci., 181 (2003), 17-54, (with J.M. Hyman and E.A. Stanley).